MathSciNet Relay Station
MathSciNet bibliographic data
MR1896053 (2003a:57013) 57M25
Matsuda, Hiroshi Genus one knots which admit $(1,1)$-decompositions. Proc. Amer. Math. Soc. 130 (2002), no. 7, 2155–2163 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement